On the retention of the interfaces in some elliptic and parabolic nonlinear problems

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Alvarez, Luis (2009) On the retention of the interfaces in some elliptic and parabolic nonlinear problems. Discrete and Continuous Dynamical Systems. Series A., 25 (1). pp. 1-17. ISSN 1078-0947

[thumbnail of 13.pdf] PDF
Restringido a Repository staff only

251kB

Official URL: http://aimsciences.org/journals/pdfs.jsp?paperID=4266&mode=full




Abstract

We study some retention phenomena on the free boundaries associated to some elliptic and parabolic problems of reaction-diffusion type. This is the case, for instance, of the wait in g time phenomenon for solutions of suitable parabolic equations. We find sufficient conditions in order to have a discrete version of the waiting time property (the so called nondiffusion of the support) for solutions of the associated family of elliptic equations and prove how to pass to the limit in order to get this property for the solutions of the parabolic equation.


Item Type:Article
Uncontrolled Keywords:strong maximum principle; equations
Subjects:Sciences > Mathematics > Differential geometry
Sciences > Mathematics > Differential equations
ID Code:15090
Deposited On:04 May 2012 11:17
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page